# SDR DXTA2025081504596

- Difficulty date: August 13, 2025
- Submitted: August 15, 2025
- Operation: Air carrier
- Aircraft: N812QS
- Make and model: Textrn TEXTRON700
- Aircraft serial: 7000048
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RADOME REQUIRES INSPECTION FOR HAIL DAMAGE. LEFT STAB REQUIRES INSPECTION FOR HAIL DAMAGE. RIGHT STAB LEADING EDGE REQUIRES INSPECTION FOR HAIL DAMAGE. REMOVED DAMAGED RADOME  REPLACED WITH CUSTOMER SUPPLIED REPAIRED RADOME.  COMPLIED WITH POST MAINTENANCE GAP CHECK, EYEBOLTS REQUIRED ADJUSTMENT, FINAL GAP CHECK GOOD, NO FURTHER DEFECTS TO BE NOTED. ALL WORK DONE IAW AMM 53-10-05, 53-10-20.
